MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that stent foreshortening occurred.The patient presented with lower limb embolism and underwent thrombectomy.The <50% stenosed target lesion was located in the mildly calcified and mildly tortuous lower limb vein.A 14x60/9fr uni plus 75cm wallstent uni endoprosthesis was advanced for treatment.During the procedure, the selected size was placed in the patient's body, however, the stent was shorter than the actual size.Before procedure, the length of the stent was 60 according to the external packaging.The actual measurement of stent propulsion in vivo was less than 60.The procedure was completed with another of same device.No patient complications were reported and the patient status was stable.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: no.(b)(6).Device evaluated by mfr.: the device was received with the stent in the correct position on the delivery system.The stent was able to be successfully deployed without issue.A visual examination found no damage or issues with the deployed stent.The nominal length of the stent was measured at 62mm, which is within specification.A visual examination found no issues with the stent cups or stent holder.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination identified no issues with the tip of the device.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16247330
Report Number2124215-2023-00951
Device Sequence Number12413513
Product Code MAF
UDI-Device Identifier08714729204008
UDI-Public08714729204008
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2024
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0029286372
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight60 KG